Alert archive / Alabama / Flash Flood Warnings in 2010

Flash Flood Warning 8, NWS Birmingham, AL

March 12, 20105 counties in Alabama

NWS Birmingham, AL issued this flash flood warning at Mar 12, 2010, 5:44 AM CST for 5 counties in Alabama. It was in force for 86 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 12, 2010, 5:44 AM CST (11:44 UTC)
Expired
Mar 12, 2010, 7:10 AM CST
In force
86 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Autauga County, AL, Bibb County, AL, Chilton County, AL, Jefferson County, AL, Shelby County, AL

The radar

The Birmingham radar (KBMX), 10 km from the middle of the area, began a volume at 11:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 11.7 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2010-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 687 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2010-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
687 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1228 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

959 
WGUS54 KBMX 121144
FFWBMX
ALC001-007-021-073-117-121445-
/O.NEW.KBMX.FF.W.0008.100312T1144Z-100312T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
544 AM CST FRI MAR 12 2010

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME NORTHEASTERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
  EASTERN BIBB COUNTY IN CENTRAL ALABAMA...
  CHILTON COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...JEMISON...CLANTON...
  JEFFERSON COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...VESTAVIA HILLS...TRUSSVILLE...
  MOUNTAIN BROOK...LEEDS...IRONDALE...HUEYTOWN...HOOVER...
  GARDENDALE...FULTONDALE...FAIRFIELD...BIRMINGHAM...BESSEMER...
  HOMEWOOD...
  SHELBY COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...WILSONVILLE...PELHAM...MONTEVALLO...
  HELENA...COLUMBIANA...CHELSEA...CALERA...ALABASTER...

* UNTIL 845 AM CST

* AT 538 AM CST...A LINE OF THUNDERSTORMS WILL MOVE ACROSS THE AREA 
PRODUCING BETWEEN ONE HALF TO ONE AND ONE HALF INCHES OF RAIN WITHIN 
AN HOUR.  DUE TO THE ALREADY SATURATED GROUND CONDITIONS...ALL 
RAINFALL WILL BECOME RUNOFF PRODUCING FLASH FLOODING IN A SHORT 
AMOUNT OF TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3373 8655 3356 8655 3351 8649 3351 8638
      3330 8636 3328 8644 3319 8650 3313 8646
      3300 8653 3283 8646 3276 8638 3271 8642
      3266 8701 3283 8701 3284 8711 3324 8712
      3328 8706 3330 8712 3364 8713 3384 8686

$$
STEFKOVICH
2 follow-up statements
410 
WGUS74 KBMX 121239
FFSBMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
639 AM CST FRI MAR 12 2010

ALC001-007-021-073-117-121445-
/O.CON.KBMX.FF.W.0008.000000T0000Z-100312T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AUTAUGA AL-CHILTON AL-BIBB AL-SHELBY AL-JEFFERSON AL-
639 AM CST FRI MAR 12 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM CST FOR
JEFFERSON...SHELBY...EASTERN BIBB...CHILTON AND EXTREME NORTHEASTERN
AUTAUGA COUNTIES...

AT 633 AM CST...EVEN THOUGH THE MAIN PRECIPITATION AREA IS PUSHING 
EASTWARD...ANY ADDITIONAL RAIN COULD LEAD TO FLASH FLOODING IN A 
SHORT TIME FRAME...ESPECIALLY IN URBAN AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3373 8655 3356 8655 3351 8649 3351 8638
      3330 8636 3328 8644 3319 8650 3313 8646
      3300 8653 3283 8646 3276 8638 3271 8642
      3266 8701 3283 8701 3284 8711 3324 8712
      3328 8706 3330 8712 3364 8713 3384 8686

$$

STEFKOVICH
976 
WGUS74 KBMX 121310
FFSBMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
710 AM CST FRI MAR 12 2010

ALC001-007-021-073-117-121320-
/O.CAN.KBMX.FF.W.0008.000000T0000Z-100312T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AUTAUGA AL-CHILTON AL-BIBB AL-SHELBY AL-JEFFERSON AL-
710 AM CST FRI MAR 12 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR JEFFERSON...
SHELBY...EASTERN BIBB...CHILTON AND EXTREME NORTHEASTERN AUTAUGA
COUNTIES...

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3373 8655 3356 8655 3351 8649 3351 8638
      3330 8636 3328 8644 3319 8650 3313 8646
      3300 8653 3283 8646 3276 8638 3271 8642
      3266 8701 3283 8701 3284 8711 3324 8712
      3328 8706 3330 8712 3364 8713 3384 8686

$$

STEFKOVICH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Mar 12, 5:30 AM CST, 14 minutes earlier.

Area forecast discussion, Mar 12, 5:30 AM CST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
530 AM CST FRI MAR 12 2010

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...

A BUSY START TO THE SHIFT WITH THUNDERSTORMS DEVELOPING RAPIDLY OVER
EASTERN MISSISSIPPI AND PRODUCING LARGE HAIL. THE PROJECTED
SURFACE LOW DEVELOPMENT HAS HAPPENED FASTER AND FARTHER EAST THAN
INDICATED BY MODELS AND SO SQUALL LINE WILL BE MOVING ACROSS
CENTRAL ALABAMA MUCH SOONER THAN EARLIER ANTICIPATED. THE LINE
SHOULD BE NEAR THE I-65 CORRIDOR BY 6 AM AND NEAR THE GEORGIA
STATE LINE BY 9 AM. THE PRIMARY THREAT WILL BE LARGE HAIL...BUT
WITH HIGHER SURFACE DEWPOINTS OVER CENTRAL ALABAMA...THERE WILL
ALSO BE A WIND THREAT AS CONVECTIVE LINE TAPS INTO MORE LOW LEVEL
INSTABILITY. THERE IS ALSO A LINE OF SHOWERS AND A FEW
THUNDERSTORMS ALONG THE MISSISSIPPI RIVER THAT IS ASSOCIATED WITH
THE SHORT WAVE TROF. EVEN THOUGH MAIN LINE OF STORMS WILL MOVE
THROUGH THIS MORNING...THERE MAY BE A SECOND LINE OF CONVECTION
LATER THIS MORNING ACROSS WEST ALABAMA...ALTHOUGH MOST LIKELY THIS
ACTIVITY WILL NOT BE SEVERE SINCE AIR MASS WILL BE WORKED OVER
FROM PREVIOUS STORMS.

MOST OF THE RAIN SHOULD BE EAST OF ALABAMA BY 2 PM THIS AFTERNOON
AS MAIN UPPER TROF AXIS MOVES ACROSS AREA...AND WILL LIKELY SEE A
RETURN OF SUNSHINE IN THE AFTERNOON AS DRIER LOW LEVEL ADVECTS IN
FROM THE WEST. LIKE THURSDAY...TEMPERATURES WILL LIKELY REBOUND
THIS AFTERNOON...BUT NOT AS WARM AS WHAT HAPPENED ON THURSDAY.
LOWER CLOUDS SHOULD WORK THEIR WAY BACK INTO THE AREA LATER
TONIGHT AS COLD AIR ADVECTION INCREASES DUE TO APPROACHING UPPER
LOW. THE UPPER LOW WILL PASS RIGHT OVER NORTH ALABAMA ON SATURDAY...
RESULTING IN A RATHER CLOUDY AND COOL DAY WITH PASSING SHOWERS.

BROAD DEEP CYCLONIC FLOW WILL CONTINUE THROUGH MONDAY...RESULTING
IN MOSTLY CLOUDY SKIES AND BELOW AVERAGE TEMPERATURES. BY
WEDNESDAY...A CLIPPER TYPE SYSTEM WILL PUSH RAPIDLY SOUTHEAST
ACROSS THE OHIO VALLEY AND INTO THE SOUTHEAST STATES. THIS SYSTEM
APPEARS TO HAVE SOME DECENT LIFT WITH IT AND RAIN CHANCES MAY NEED
TO BE RAISED IN LATER FORECASTS. THIS SYSTEM MOVES THROUGH QUICKLY
SO THURSDAY AND FRIDAY LOOK RAIN FREE.

58/ROSE

.AVIATION...12Z TAF DISCUSSION.

A LINE OF SHOWERS AND THUNDERSTORMS WILL IMPACT AVIATION AT BHM EET
AND ANB BETWEEN 12 AND 15Z.  CEILINGS WILL FALL AROUND 1000 FEET IN
ASSOCIATION WITH THE THUNDERSTORMS AND VISIBILITY WILL FALL TO
BETWEEN 1 AND 3 SM FOR A BRIEF PERIOD OF TIME.  THUNDERSTORMS COULD
CONTAIN HAIL AND WIND GUSTS IN EXCESS OF 55 MPH.  BEHIND THE LINE OF
STORMS...WINDS WILL SHIFT WESTERLY BETWEEN 8 AND 12 KNOTS.  WESTERLY
FLOW WILL CONTINUE FOR THE REMAINDER OF THE DAY AND OVERNIGHT.
SCATTERED SHOWERS WILL LINGER NEAR TCL ANB BHM AND EET THROUGH
MIDDAY UNDER GENERALLY MVFR CEILINGS.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Mar 12, 5:30 AM CST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
530 AM CST FRI MAR 12 2010

ALZ011>015-017>050-131300-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
530 AM CST FRI MAR 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS AREAS EAST
OF INTERSTATE 65 AND NORTH OF INTERSTATE 85 DURING THE MORNING
HOURS...AND POSSIBLY AS LATE AS 2 PM IN EXTREME EASTERN ALABAMA.
LARGE HAIL...WIND GUSTS OVER 60 MPH AND TORRENTIAL RAIN IN A SHORT
AMOUNT OF TIME ARE LIKELY.  DUE TO THE AMOUNT OF GROUND SATURATION
ALREADY IN PLACE...IMMEDIATE URBAN AND SMALL STREAM FLOODING WILL
OCCUR. THE THREAT OF SEVERE WEATHER WILL END WITH THE PASSAGE OF THE
STORMS.

RIVER FLOODING WILL CONTINUE TO BE AN ISSUE ACROSS CENTRAL
ALABAMA TONIGHT.  PLEASE REFER TO CURRENT RIVER STATEMENTS FOR
SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

RIVER FLOODING WILL CONTINUE TO BE AN ISSUE ACROSS CENTRAL ALABAMA
THROUGH AT LEAST MONDAY.  PLEASE REFER TO CURRENT RIVER STATEMENTS
FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NECESSARY FRIDAY MORNING.

STEFKOVICH

In the hours before

Local storm report, Mar 12, 3:31 AM CST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
331 AM CST FRI MAR 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     HAIL             BEAR CREEK              34.26N 87.72W
03/12/2010  E2.50 INCH       MARION             AL   TRAINED SPOTTER

&&

MROSE
Special weather statement, Mar 12, 3:36 AM CST, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
336 AM CST FRI MAR 12 2010

ALZ031-121015-
GREENE-
336 AM CST FRI MAR 12 2010

...SIGNIFICANT WEATHER ALERT FOR GREENE COUNTY UNTIL 415 AM CST...

AT 336 AM CST...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR GAINESVILLE...OR 13 MILES WEST OF EUTAW. THIS STORM
WAS MOVING NORTHEAST. THERE COULD BE SOME INTENSIFICATION AND
WARNING MAY BE NEEDED.

DIME SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BOLIGEE.
  NEW MOUNT HEBRON.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Mar 12, 3:45 AM CST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
345 AM CST FRI MAR 12 2010

ALZ039-121030-
MARENGO-
345 AM CST FRI MAR 12 2010

...SIGNIFICANT WEATHER ALERT FOR MARENGO COUNTY UNTIL 430 AM CST...

AT 342 AM CST...THE NATIONAL WEATHER SERVICE INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR NANAFALIA...OR 13 MILES
SOUTHWEST OF LINDEN...MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  HALF ACRE.
  MYRTLEWOOD.
  CALVARY.
  PIN HOOK.
  JEFFERSON.
  DEMOPOLIS MUNICIPAL AIRPORT.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Local storm report, Mar 12, 3:59 AM CST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
359 AM CST FRI MAR 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     HAIL             TOWNLEY                 33.83N 87.43W
03/12/2010  E0.88 INCH       WALKER             AL   PUBLIC

&&

GOLDEN
Local storm report, Mar 12, 4:13 AM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
413 AM CST FRI MAR 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     HAIL             LUPTON                  33.94N 87.40W
03/12/2010  E1.75 INCH       WALKER             AL   AMATEUR RADIO

&&

GOLDEN
Local storm report, Mar 12, 4:54 AM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
454 AM CST FRI MAR 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 AM     HAIL             CARBON HILL             33.90N 87.53W
03/12/2010  E2.75 INCH       WALKER             AL   BROADCAST MEDIA

&&

GOLDEN

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 9:07 PM CSTRiver Flood WarningBMXChambers, Elmore, Macon, Randolph, Tallapoosa12 hr
Mar 12, 1:37 AM CSTSevere Thunderstorm WarningBMXLamar, Marion38 min
Mar 12, 1:59 AM CSTSevere Thunderstorm WarningBMXLamar31 min
Mar 12, 2:22 AM CSTSevere Thunderstorm WarningBMXLamar53 min
Mar 12, 2:34 AM CSTSevere Thunderstorm WarningBMXMarion, Winston56 min
Mar 12, 2:39 AM CSTFlash Flood WarningBMXLamar3 hr
Mar 12, 2:47 AM CSTSevere Thunderstorm WarningBMXSumter58 min
Mar 12, 3:02 AM CSTSevere Thunderstorm WarningBMXFayette, Lamar, Marion46 min
Mar 12, 3:15 AM CSTSevere Thunderstorm WarningBMXMarion, Winston45 min
Mar 12, 3:25 AM CSTSevere Thunderstorm WarningBMXFayette, Pickens, Tuscaloosa65 min
Mar 12, 3:37 AM CSTSevere Thunderstorm WarningBMXFayette, Pickens, Tuscaloosa53 min
Mar 12, 3:42 AM CSTSevere Thunderstorm WarningBMXWalker, Winston63 min
Mar 12, 3:51 AM CSTSevere Thunderstorm WarningBMXGreene, Hale, Tuscaloosa39 min
Mar 12, 3:57 AM CSTSevere Thunderstorm WarningBMXHale, Marengo, Perry48 min
Mar 12, 4:16 AM CSTSevere Thunderstorm WarningBMXWalker, Winston44 min
Mar 12, 4:30 AM CSTSevere Thunderstorm WarningBMXBibb, Hale, Jefferson, Tuscaloosa45 min
Mar 12, 4:43 AM CSTSevere Thunderstorm WarningBMXWinston17 min
Mar 12, 4:49 AM CSTSevere Thunderstorm WarningBMXDallas, Perry41 min
Mar 12, 5:15 AM CSTSevere Thunderstorm WarningBMXBibb, Jefferson, Shelby, Tuscaloosa45 min
Mar 12, 5:23 AM CSTSevere Thunderstorm WarningBMXAutauga, Bibb, Chilton, Dallas, Perry52 min
Mar 12, 6:01 AM CSTSevere Thunderstorm WarningBMXChilton, Coosa29 min
Mar 12, 6:35 AM CSTRiver Flood WarningBMXMontgomery25 hr
Mar 12, 1:23 PM CSTSevere Thunderstorm WarningBMXBarbour23 min

Nearby

Flash Flood Warnings in Alabama, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.